# SDR MZZA99059

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON FUSELAGE STRINGER S-20R AT BS 318.  THE CORRODED STRINGER 2 INCH LONG WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-3 FIGURE 1.  (M)
